# SDR EVCA2014073000066

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N108AE
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- Aircraft time: 20,359 hours, 32,209 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND THE UPPER LT TAIL BOOM ATTACHMENT FITTING CRACKED.
